Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 411–417 (Mi zvmmf7966)  

On an algorithm for the solution of Cauchy's problem for partial differential equations of the first order

A. N. Filatov

Tashkent

Full text: PDF file (527 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 433–440

Bibliographic databases:

Received: 09.06.1961

Citation: A. N. Filatov, “On an algorithm for the solution of Cauchy's problem for partial differential equations of the first order”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 411–417; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 433–440

Citation in format AMSBIB
\Bibitem{Fil62}
\by A.~N.~Filatov
\paper On an algorithm for the solution of Cauchy's problem for partial differential equations of the first order
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 411--417
\mathnet{http://mi.mathnet.ru/zvmmf7966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0144049}
\zmath{https://zbmath.org/?q=an:0173.36601}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 433--440
\crossref{https://doi.org/10.1016/0041-5553(63)90456-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7966
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022